Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 28, NWS Atlanta, GA

March 5, 20257 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2025, 12:27 AM EST for 7 counties in Georgia. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 5, 2025, 12:27 AM EST (05:27 UTC)
Expired
Mar 5, 2025, 1:15 AM EST
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catoosa County, GA, Chattooga County, GA, Fannin County, GA, Gilmer County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

What was reported inside it

TimeReportWhereRemark
Mar 5, 12:35 AM ESTTSTM WND DMG1 Wsw Mill Creek, GATree Down.
Mar 5, 12:46 AM ESTTSTM WND DMG3 Nne Dalton, GA1 Tree Down.
Mar 5, 12:49 AM ESTTSTM WND DMG3 Nnw Beaverdale, GATree Down.
Mar 5, 12:53 AM ESTTSTM WND DMG4 Nnw North Georgia Spe, GA1 Tree Down.
Mar 5, 1:00 AM ESTTSTM WND GST 681 Wnw Cohutta, GAStrong Wind Gust at the Cohutta RAWS station.
Mar 5, 1:07 AM ESTTSTM WND DMGCisco, GAReport of 4 trees down in the town of Cisco.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 10:26 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1496 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
606 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS52 KFFC 050527
SVRFFC
GAC047-055-111-123-213-295-313-050615-
/O.NEW.KFFC.SV.W.0028.250305T0527Z-250305T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1227 AM EST Wed Mar 5 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Catoosa County in northwestern Georgia...
  Northwestern Gilmer County in north central Georgia...
  Murray County in northwestern Georgia...
  Whitfield County in northwestern Georgia...
  Southeastern Walker County in northwestern Georgia...
  Northeastern Chattooga County in northwestern Georgia...
  Northwestern Fannin County in north central Georgia...

* Until 115 AM EST.

* At 1227 AM EST, severe thunderstorms were located along a line
  extending from near Apison to near Wood Station to Subligna, moving
  northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Ringgold, Varnell, Eton, Tunnel Hill, Cohutta,
  Crandall, Sumac, Subligna, Jones Mill, Gregory, Cohutta Wilderness,
  Conasauga Lake, Beaverdale, Villanow, Fort Mountain State Park,
  Tails Creek, Ramhurst, and Suttles Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8449 3471 8452 3462 8491 3463 8491
      3461 8494 3462 8506 3459 8506 3459 8511
      3457 8512 3454 8523 3474 8518 3499 8509
TIME...MOT...LOC 0527Z 240DEG 35KT 3499 8504 3478 8511 3454 8516 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 9:48 PM EST, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 4, 9:48 PM EST, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
948 PM EST Tue Mar 4 2025

.UPDATE...
Issued at 945 PM EST Tue Mar 4 2025

Current line of showers and thunderstorms is approaching the
western border of Georgia and is expected to continue to push
eastward into the overnight hours. Instability remains low at this
time but still can't rule out gusts up to 60 mph. The High wind
warning remains in effect with gusts from 45-60 mph already
observed this evening. These should continue overnight with the
warning expiring at 7 am. A wind advisory will remain in place
through 7pm tomorrow night.

&&

.SHORT TERM...
(This evening through Wednesday)
Issued at 326 PM EST Tue Mar 4 2025

 - A Wind Advisory is now in effect through Wed evening for
   North and Central GA.

 - A High Wind Warning is in effect for the higher elevations of
   North GA Tonight.

 - A line of strong to locally severe thunderstorms is expected to
   sweep across the area tonight into Wednesday morning.

Current satellite loop shows the main low pressure center spinning
over OK/KS with its associated frontal boundary moving into the Mid
to lower MS river valley. Models showing this low center lifting and
deepening becoming centered near the IL/WI border by 12z Wed. Its
trailing cold front will sweep through MS/AL this evening, pushing
into NW GA just before midnight tonight. It will continue to push
east overnight exiting the GA coast early Wed afternoon. E to SE
winds have already begun to increase across the area ahead of this
front and we will continue to see the gradient tighten across the
area ahead of this system. Have issued a Wind Advisory for North and
central GA Today through Wed evening with a high wind warning across
the North GA mountains counties for Tonight. Some of the highest
ridges in the N GA mountains may see wind gusts 50 to 60mph.

Models continue to forecast a minimal amount of pre-frontal
instability (mostly less than 300 J/kg SBCape). However, there will
be quite a bit of dynamic energy associated with this system
(particularly across the Western portion of the area). Additionally,
a low-level jet will position over the area, providing winds of over
60 kts as low as 1500-2000 ft above the surface. As a result, heavy
showers and thunderstorms may mix these winds down to the surface.
An isolated tornado is not out of the question due to increasing
helicity values before frontal passage. Forecast storm total
rainfall amounts are forecast to range from 1.5-2.0" across the
windward sides of NE mountains due to orographic effects. Elsewhere,
rainfall amounts near and NW of I-85 will average .75-1.0", with
amounts closer to .5-.75" SE of Macon.

Shower and thunderstorm activity will mostly shift E of the area by
midday Wed, but some wrap-around showers will dip across N GA to near
the Atlanta metro area during the afternoon. Cooler temperatures will
begin to filter into the area behind the cold front, with readings
dropping before sunset across the NW half of the area. May even see
some light snow showers across the NE GA mountains before the last
of the backside moisture exits the area early Thu morning.

01

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 326 PM EST Tue Mar 4 2025

As the long term period begins on Thursday morning, the axis of a
longwave trough will have cleared Georgia to the east, with the
associated surface low moving away into southeast Canada. Any
lingering light precipitation on the back side of the system should
come to an end by sunrise, with no additional accumulation expected.
The upper flow pattern will remain amplified, with a broad ridge
extending from south Texas towards the northern Rockies. Between
these two features, much of our region will be situated underneath
northwesterly upper flow. A tight surface pressure gradient will
remain behind the retreating low pressure system and high pressure
moving east across the Lower Mississippi River Valley. This will
lead to continued breezy conditions as the morning begins, which
will gradually taper off during the later parts of the day. Winds
will be strongest across the higher elevations of far northeast
Georgia during the day on Thursday, which could once again exceed
Wind Advisory criteria. Skies will also begin to clear as the
surface high continues to approach the forecast area. A return to
cooler temperatures is expected within this regime, with low
temperatures ranging from the upper 20s in far northeast Georgia to
the upper 30s in south-central Georgia on Thursday morning. High
temperatures on Thursday will be as much as 7-10 degrees below
normal, in the 50s across the majority of the forecast area. Some
locations in far north Georgia could struggle to get out of the 40s.

The upper level ridge will dampen late Thursday night into Friday,
with northwesterly upper level flow becoming more zonal. The airmass
will begin to moderate under this zonal flow and as the surface high
moves over the forecast area. Lows will mainly be in the mid 30s on
Friday morning, then high temperatures are forecast to be near
normal and in the 60s on Friday afternoon. Dry, benign weather will
continue through as high pressure slides towards the western
Atlantic. An ongoing active weather pattern will bring a return to
rain chances on Saturday and into early SUnday. Guidance remains
inconsistent regarding the timing of return of rainfall with a trend
towards a wetter period later Saturday night into early Sunday, with
low-end likely PoPs being introduced in central Georgia during this
time period. If this trend holds, the later part of the day on
Sunday and Monday would favor drier weather.

King

&&

.AVIATION...
(00Z TAFS)
Issued at 657 PM EST Tue Mar 4 2025

Expecting the line of showers and thunderstorms to push through
from 05-08z tonight. During that time gusts could reach up to
40-45kt with the worst of the line. Following this line, winds
turn westerly but gusts will stay up through tomorrow up to 30kt.
Should see clouds briefly lift after the front pushes through
early tomorrow morning before they drop to high MVFR again
through the remainder of the day.

//ATL Confidence...00Z Update...
High confidence on timing of line and gusty winds.
Medium confidence on the high end MVFR tomorrow.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          36  69  54  65 /   0  10 100  40
Atlanta         45  71  55  62 /   0   0 100  10
Blairsville     30  60  48  57 /   0  10 100  40
Cartersville    38  70  51  61 /   0   0 100  20
Columbus        46  77  54  65 /   0   0 100  10
Gainesville     42  65  53  62 /   0  10 100  20
Macon           38  75  55  68 /   0  10  90  30
Rome            35  70  51  59 /   0   0 100  20
Peachtree City  34  71  53  62 /   0   0 100  10
Vidalia         46  76  59  75 /   0  10  50  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 7 AM EST Wednesday for GAZ001>009-
012>016.

Wind Advisory from 7 AM to 7 PM EST Wednesday for GAZ001>009-
012>016.

Wind Advisory until 7 PM EST Wednesday for GAZ011-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...Hernandez
Hazardous weather outlook, Mar 4, 9:52 PM EST, 2 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
952 PM EST Tue Mar 4 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
952 PM EST Tue Mar 4 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

Showers and embedded thunderstorms are expected ahead of a cold
front tonight into Wednesday morning. Some thunderstorms may become
strong to severe, capable of producing isolated damaging wind gusts
and perhaps a tornado or two. A slight (level 2 out of 5) risk of
severe weather is forecast for portions western Georgia along the
state line. Due to the timing of potential storms, residents are
advised to ensure the alert feature is working on their weather
radios tonight.

A High Wind Warning is in effect through 7am tomorrow morning for
far north Georgia. Strong winds could blow down trees and power
lines, leading to numerous power outages. A Wind Advisory is in
effect elsewhere across north and central Georgia.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Thunderstorms are expected in portions of east and central Georgia
on Wednesday morning through Wednesday mid day with a few storms
becoming strong to severe, capable of producing damaging wind
gusts. A brief tornado also cannot be ruled out.

A Wind Advisory will remain in effect across north and central
Georgia through Wednesday evening. Tree limbs could be blown down
and a few power outages may result.

A chance for thunderstorms may return to central Georgia Saturday
night into Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to self-activate tonight if warnings are
issued.

In the hours before

Local storm report, Mar 4, 11:28 PM EST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1128 PM EST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     Non-Tstm Wnd Dmg 2 W Jasper              34.47N 84.47W
03/04/2025                   Pickens            GA   Emergency Mngr

            Report of trees down and blocking Darnell
            Rd, 2 miles west of Jasper.

&&

KME
Local storm report, Mar 4, 11:41 PM EST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1141 PM EST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     Non-Tstm Wnd Dmg 1 E Tate                34.42N 84.37W
03/04/2025                   Pickens            GA   Emergency Mngr

            A tree was downed onto a house 1 mile east
            of Tate.

&&
Local storm report, Mar 4, 11:50 PM EST, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1150 PM EST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 PM     Non-Tstm Wnd Dmg 1 N Gregory             34.96N 84.77W
03/04/2025                   Murray             GA   Emergency Mngr

            A tree fell onto a house and power lines in
            the 600 block of Murray Hill Drive and
            caused a structure fire.

&&
Local storm report, Mar 5, 12:03 AM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1203 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     Tstm Wnd Dmg     3 NW New England        34.93N 85.52W
03/04/2025                   Dade               GA   Emergency Mngr

            A tree fell across the 4000 block of Brow
            Road and blocked both lanes.

&&
Local storm report, Mar 5, 12:04 AM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1204 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     Tstm Wnd Dmg     1 N New England         34.92N 85.48W
03/04/2025                   Dade               GA   Emergency Mngr

            A tree fell across the 600 block of Slygo
            Road.

&&
Local storm report, Mar 5, 12:18 AM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1218 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     Non-Tstm Wnd Dmg 2 ESE Waleska           34.30N 84.52W
03/05/2025                   Cherokee           GA   Emergency Mngr

            A tree and power lines were downed on Sardis
            Circle near the intersection of Reinhardt
            College Parkway.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:56 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Walker49 min
Mar 4, 11:33 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon42 min
Mar 4, 11:42 PM ESTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Gordon, Walker, Whitfield48 min
Mar 4, 11:50 PM ESTSevere Thunderstorm WarningFFCHaralson, Polk40 min
Mar 5, 12:11 AM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Chattooga, Douglas, Floyd, Gordon and 4 more49 min
Mar 5, 12:14 AM ESTSevere Thunderstorm WarningFFCCarroll, Heard, Troup46 min
Mar 5, 12:43 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee47 min
Mar 5, 12:48 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard, Meriwether and 1 more42 min
Mar 5, 12:51 AM ESTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Floyd and 7 more39 min
Mar 5, 1:09 AM ESTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens51 min
Mar 5, 1:20 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Stewart, Talbot40 min
Mar 5, 1:24 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton, Harris and 6 more51 min
Mar 5, 1:25 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Douglas, Paulding50 min
Mar 5, 1:57 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Pickens48 min
Mar 5, 2:00 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Schley and 5 more45 min
Mar 5, 2:07 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 1 more38 min
Mar 5, 2:10 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 6 more50 min
Mar 5, 2:31 AM ESTSpecial Weather StatementFFCSchley, Sumter, Taylor, Upson, Webster44 min
Mar 5, 2:35 AM ESTSpecial Weather StatementFFCDawson, Lumpkin, Union25 min
Mar 5, 2:43 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Gwinnett, Hall, Rockdale47 min
Mar 5, 2:50 AM ESTSpecial Weather StatementFFCButts, Henry, Lamar, Monroe, Newton, Spalding40 min
Mar 5, 2:57 AM ESTSpecial Weather StatementFFCLumpkin, Towns, Union, White48 min
Mar 5, 3:01 AM ESTSpecial Weather StatementFFCCrawford, Macon, Peach, Sumter, Taylor44 min
Mar 5, 3:26 AM ESTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Oconee, Walton49 min
Mar 5, 3:28 AM ESTSpecial Weather StatementFFCJasper, Jones, Morgan, Putnam47 min
Mar 5, 3:31 AM ESTSpecial Weather StatementFFCBibb, Crisp, Dooly, Houston, Peach, Pulaski and 1 more44 min
Mar 5, 3:57 AM ESTSpecial Weather StatementFFCBanks48 min
Mar 5, 4:09 AM ESTSpecial Weather StatementFFCBaldwin, Clarke, Greene, Hancock, Madison, Oglethorpe and 2 more51 min
Mar 5, 4:10 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Twiggs, Wilcox and 1 more50 min
Mar 5, 4:54 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren, Washington, Wilkes51 min
Mar 5, 4:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Telfair, Wheeler36 min
Mar 5, 5:27 AM ESTSpecial Weather StatementFFCJohnson, Montgomery, Telfair, Treutlen, Wheeler48 min
Mar 5, 5:43 AM ESTSpecial Weather StatementFFCJefferson32 min
Mar 5, 6:05 AM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs40 min
Mar 5, 2:55 PM ESTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bibb, Bleckley, Butts and 43 more9 hr
Mar 5, 2:55 PM ESTFreeze WarningFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 19 more19 hr
Mar 5, 6:48 PM ESTWind AdvisoryFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more15 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.